en
Journal issue
English

The syntax of the Arabics

Guest editorsShlonsky, Urorcid
Publication date2016
Citation (ISO format)
The syntax of the Arabics. In: Brill’s annual of Afroasiatic languages and linguistics, 2016, vol. 8, n° 1-2. doi: 10.1163/18776930-00801001
Identifiers
ISSN of the journal1876-6633
539views
0downloads

Technical informations

Creation04/08/2016 5:18:00 PM
First validation04/08/2016 5:18:00 PM
Update time03/15/2023 12:17:06 AM
Status update03/15/2023 12:17:06 AM
Last indexation05/02/2024 5:23:10 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack